I was on Lamictal, Seroquel, and Abilify, and I stopped taking them all about a month and a half ago. I kind of cut down on my own, without approval from my psychiatrist, and then I cut them out completely like a month and a half ago because I don't need them anymore and I'm in a really good place, so you don't need to worry about that, if you were. That part is all good, but I'm just wondering, because I found that all of those meds can cause vaginal dryness, so I'm wondering when I'll be able to get wet again?? Thank you very much for your time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Mar 2012 • 1 answer
Updated 28 Mar 2012 • 2 answers
After taking Synthroid at ^ am in the morning how long should I wait to takemy psch meds to make th?
Updated 24 Oct 2014 • 1 answer
Updated 19 Feb 2018 • 6 answers
Updated 12 Mar 2018 • 3 answers